# SDR SWAA2019031930824

- Difficulty date: February 28, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A0000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD IN RT MAIN WHEEL WELL CRACKED AT BS 663, RBL 36.  REPAIRED BULKHEAD IAW SRM.
